MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939706JPNS0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch report is being filed based on the image received on december 14, 2023.The image presented an unknown length of fractured material.The remaining length of the guidewire is not visible in the image.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As described in the warnings (dfu): · prior to use, inspect for damage.If damaged, do not use.As described in the preparation for use: · safari2tm guidewires should be handled carefully and inspected before use and when possible, during the procedure to observe for any defect or damage that may occur.Do not use a wire that has a damaged coating, tip, camber (change in plane), bend or kink on the wire.Damage will hinder the performance of the safari2tm.At this time, it is not possible to assign a definitive root cause for the event as reported.Patient information was not provided.If there is any further relevant information provided, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: per cnf, it was reported that: event; shaping; no the coating was peeled off, and the device was difficult to cross; therefore, it was replaced.No patient injury.Additional information received 24dec2023: the issue occurred at outside body during preparation.When the device was unpacking, the physician visually confirms that the coating on the wire on the opposite side of the part to be inserted into the patient has peeled off.
 
Additional Manufacturer Narrative
Correction to a previously submitted mdr to correct the brand name in section d1 and the model number, catalog number and primary unique device identifier (udi) number in section d4.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key18425905
Report Number2126666-2024-00001
Device Sequence Number7856777
Product Code DQX
UDI-Device Identifier00816349012327
UDI-Public(01)00816349012327(17)260717(10)8531784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberH74939706JPNS0
Device Catalogue NumberH74939706JPNS0
Device Lot Number8531784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown